# SDR REXA2024100100761

- Difficulty date: September 19, 2023
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: GC21200453
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FIGHT COMPARTMENT SIDE WINDSHIELD SUPPORT POST AFT LOWER FITTING IS CRACKED. LOCATED AND DRILLED NEW AFT LOWER FITTING PART #GC212-0045-3 FOR L/H FLIGHT COMPARTMENT SIDE WINDOW SUPPORT POST IAW CRJ 900 SRM 51-40-11-001-001-A01.INSTALLED LH FLIGHT COMPARTMENT SIDE WINDSHIELD SUPPORT POST AFT LOWER FITTING IAW CRJ900 SRM 51-42-21-001-001-A01
